# SDR IPXA2015101294665

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27073
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT INBD FLAP OTBD PANEL T/E SKIN WRINKLED FWD OF WEDGE.  ACCOMPLISHED DOUBLER REPAIR IAW EA 011-5753-A6002, REV I/R AND EO MD11-5750-58944-A.
